AMS eContent Search Results
Matches for: msc=(20D15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 76 found      Go to page: 1 2 3

[1] Antonio Díaz Ramos, Arturo Espinosa Baro and Antonio Viruel. A cohomological characterization of nilpotent fusion systems. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Marc Keilberg. Examples of non-$FSZ$ $p$-groups for primes greater than three. Proc. Amer. Math. Soc. 146 (2018) 85-92.
Abstract, references, and article information   
View Article: PDF

[3] Jairo Z. Goncalves. Free unit groups in group rings and division rings: My collaboration with Don Passman. Contemporary Mathematics 688 (2017) 93-102.
Book volume table of contents   
View Article: PDF

[4] E. A. O’Brien and C. Voll. Enumerating classes and characters of $p$-groups. Trans. Amer. Math. Soc. 367 (2015) 7775-7796.
Abstract, references, and article information   
View Article: PDF

[5] J. Z. Gonçalves and D. S. Passman. Involutions and free pairs of bicyclic units in integral group rings of non-nilpotent groups. Proc. Amer. Math. Soc. 143 (2015) 2395-2401.
Abstract, references, and article information   
View Article: PDF

[6] E. I. Khukhro and N. Yu. Makarenko. Finite $p$-groups with a Frobenius group of automorphisms whose kernel is a cyclic $p$-group. Proc. Amer. Math. Soc. 143 (2015) 1837-1848.
Abstract, references, and article information   
View Article: PDF

[7] Ayan Mahalanobis. The MOR cryptosystem and finite $p$-groups. Contemporary Mathematics 633 (2015) 81-95.
Book volume table of contents   
View Article: PDF

[8] Albert Ruiz and Antonio Viruel. Cohomological uniqueness, Massey products and the modular isomorphism problem for $2$-groups of maximal nilpotency class. Trans. Amer. Math. Soc. 365 (2013) 3729-3751.
Abstract, references, and article information   
View Article: PDF

[9] Antonio Beltrán and María José Felipe. Normal subgroups and class sizes of elements of prime power order. Proc. Amer. Math. Soc. 140 (2012) 4105-4109.
Abstract, references, and article information   
View Article: PDF

[10] Inna (Korchagina) Capdeboscq. Ranks of $p$-groups. Proc. Amer. Math. Soc. 140 (2012) 3769-3775.
Abstract, references, and article information   
View Article: PDF

[11] Bettina Eick. Collection by Polynomials in Finite $p$-groups. Contemporary Mathematics 582 (2012) 95-103.
Book volume table of contents
View Article: PDF

[12] Elena Alemany, Antonio Beltrán and María José Felipe. Nilpotency of normal subgroups having two $G$-class sizes. Proc. Amer. Math. Soc. 139 (2011) 2663-2669. MR 2801605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Simon M. Goodwin and Gerhard Röhrle. Rational points on generalized flag varieties and unipotent conjugacy in finite groups of Lie type. Trans. Amer. Math. Soc. 361 (2009) 177-206. MR 2439403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Persi Diaconis and I. M. Isaacs. Supercharacters and superclasses for algebra groups. Trans. Amer. Math. Soc. 360 (2008) 2359-2392. MR 2373317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] E. A. O'Brien, Carlo M. Scoppola and M. R. Vaughan-Lee. Not every $p$-group can be generated by elements of the same order. Proc. Amer. Math. Soc. 134 (2006) 3457-3464. MR 2240656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] K. Podoski and B. Szegedy. Bounds for the index of the centre in capable groups. Proc. Amer. Math. Soc. 133 (2005) 3441-3445. MR 2163577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] I. M. Isaacs and Dikran B. Karagueuzian. Involutions and characters of upper triangular matrix groups. Math. Comp. 74 (2005) 2027-2033. MR 2164110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] A. Jaikin-Zapirain. Centralizer sizes and nilpotency class in Lie algebras and finite $p$-groups. Proc. Amer. Math. Soc. 133 (2005) 2817-2820. MR 2159757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Alexander Moretó. Derived length and character degrees of solvable groups. Proc. Amer. Math. Soc. 132 (2004) 1599-1604. MR 2051119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Reza Zomorrodian. On a theorem of supersoluble automorphism groups. Proc. Amer. Math. Soc. 131 (2003) 2711-2713. MR 1974326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Pham Anh Minh. Nilpotency degree of cohomology rings in characteristic $p$. Proc. Amer. Math. Soc. 131 (2003) 363-368. MR 1933325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Pham Anh Minh. Nilpotency degree of cohomology rings in characteristic 3. Proc. Amer. Math. Soc. 130 (2002) 307-310. MR 1862106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Gustavo A. Fernández-Alcober and Alexander Moretó. On the number of conjugacy class sizes and character degrees in finite $p$-groups. Proc. Amer. Math. Soc. 129 (2001) 3201-3204. MR 1844993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Hans Ulrich Besche, Bettina Eick and E. A. O'Brien. The groups of order at most 2000. Electron. Res. Announc. Amer. Math. Soc. 7 (2001) 1-4.
Abstract, references, and article information   
View Article: PDF

[25] Gustavo A. Fernández-Alcober and Alexander Moretó. Groups with two extreme character degrees and their normal subgroups. Trans. Amer. Math. Soc. 353 (2001) 2171-2192. MR 1814066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Pham Anh Minh. Essential cohomology and extraspecial $p$-groups. Trans. Amer. Math. Soc. 353 (2001) 1937-1957. MR 1813600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Ergün Yalçin. Free actions of $p$-groups on products of lens spaces. Proc. Amer. Math. Soc. 129 (2001) 887-898. MR 1792188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Marcus du Sautoy. Zeta functions and counting finite p-groups. Electron. Res. Announc. Amer. Math. Soc. 5 (1999) 112-122. MR 1715428.
Abstract, references, and article information   
View Article: PDF

[29] D. S. Passman and P. Wauters. Semi-invariants and weights of group algebras of finite groups. Proc. Amer. Math. Soc. 127 (1999) 1323-1329. MR 1476385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] I. M. Isaacs. Large orbits in actions of nilpotent groups. Proc. Amer. Math. Soc. 127 (1999) 45-50. MR 1469413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 76 found      Go to page: 1 2 3